ON MODE REDUCTS OF SEMIMODULES

Bartosz Jabłoński , Anna Romanowska

Abstract

n/a
Author Bartosz Jabłoński WMiNI
Bartosz Jabłoński,,
- Faculty of Mathematics and Information Science
, Anna Romanowska ZAK
Anna Romanowska,,
- Department of Algebra and Combinatorics
Journal seriesInternational Journal of Algebra and Computation, ISSN 0218-1967, 1793-6500
Issue year2011
Vol21
No03
Pages485-504
DOIDOI:10.1142/S0218196711006303
URL http://www.worldscientific.com/doi/abs/10.1142/S0218196711006303
Score (nominal)0
Citation count*1 (2013-01-30)
Cite
Share Share

Get link to the record
msginfo.png


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back